A 21-year-old member asked:
Disclaimer

following a trauma i am having retrocalcaneal bursitis. i have taken nsaids like diclofenac,ibuprofen but the pain is still there.also i feel a kind of bump under my heel when i walk?

1 doctor answer
Dr. Silviu Pasniciuc
26 years experience Internal Medicine
Podiatrist : Would suggest seeing a podiatrist for further recommendations. Depending on exam, a comprehensive plan will be needed including procedures, such an injection and/ or use of shoes and insoles.
Answered on Apr 5, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Both the same: Read the labels carefully and don't exceed recommended dosage and duration, if you have a chronic problem and you need to take those type of medicatio ... Read More
A 34-year-old male asked:
Dr. Sheldon Brownstein
Specializes in Cardiac Electrophysiology
Nsaid: NSAIDs effect patients differently where ibuprofen may adequate for some people but not others.
1
1 comment
1
1 thank
A 34-year-old male asked:
Dr. Bruce Jacobs
Specializes in Family Medicine
Diclofenac has been: shown to be best drug for OA. I would take it cautiously,as it is associated most recently with liver problems(although rare))
1
1 thank
A 39-year-old male asked:
Dr. Addagada Rao
55 years experience General Surgery
Poorly fitted shoes: Cause could be poorly fitted shoes , see your podiatric physician ( DPM ) with better fitted shoes along with arches will improve your gait and you ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month